Home > OJS>
Biography

Prof. Essam K. AL-Hussaini

Department of Mathematics

Alexandria University, Egypt


Email: ekalh2001@yahoo.com


Qualifications

1971 Ph.D., Texas A&M UniversityUSA

1964 M.S., Stanford University, USA

1960 B.S., A’in Shams University, Egypt


Publications (Selected)

  1. Balakrishnan, N., AL-Hussaini, E.K. and Saleh, H.M. (2011). Recurrence relations for moments of progressively censored order statistics from logistic distribution with application to inference. J. of Statistical Planning and Inference 141, 17-30.
  2. AL-Hussaini, E.K. (2011). A class of exponentiated survival functions and multivariate extension. J. of Statistical Theory and Applications.
  3. AL-Hussaini, E.K. and Al-Awadi, F. (2010). Bayes two-sample prediction of generalized order statistics with fixed and random sample size. J. of Statistical Computation and Simulation 80(1), 13-28.
  4. AL-Hussaini, E.K. (2010). On the exponentiated class of distributions. J. of Statistical Theory and Applications 9(1), 41-64.
  5. AL-Hussaini, E.K. (2010). On exponentiated distributions: a review Invited Plenary Lecture. Ninth International Conference on ORDERED STATISTICAL DATA AND THEIR APPLICATIONS (July 11-13), Zagazig University, Egypt.
  6. AL-Hussaini, E.K. (2010). Inference based on censored samples from exponentiated populations.Test 19, 487-513.
  7. Abdel-Hamid, A.H. and AL-Hussaini, E.K. (2009). Estimation in step-stress accelerated life testing under exponentiated exponential distribution and type-I censoring. Computation Statistics and Data Analysis. 53, 1328-1338.
  8. Barakat, H., Ghitany, M. and AL-Hussaini, E.K. (2009). Asymptotic distributions of order statistics ad record values under the Marshall-Olkin parametrization operation. Communications in Statistics-Theory and Methods 38(13), 2267-2273.
  9. AL-Hussaini, E.K. and Gharib, M.A. (2009). A new family of distributions as a countable mixture with Poisson added parameter. J. of Statistical Theory and Applications 8(2), 169-190.
  10. Abdel-Hamid, A.H. and AL-Hussaini, E.K. (2008). Step partially accelerated life tests under finite mixture models. J. of Statistical Computation and Simulation 78, 911-924.

Profile Details

Null